I am taking provera from last 3 days but it doesn't work. I am still bleeding heavily nd feeling tired
Those are very common symptoms when starting to use Depo Provera. You can get those, plus lots of other hormonal symptoms (cramps, sore/leaking breasts, spots, mood swings, backache, nausea etc.). Most of the symptoms pass all together by the time you've had 2/3 shots, & your body has adjusted to the hormone in Depo. Most women find that their periods stop all together, once they've had 2/3 shots.
If you stop having your Depo shot, then you are likely to get some/many of those symptoms again, often for months, until your body readjusts.
When you do come off Depo, it is common that it can take several months (sometimes up to 18months) to regain your fertility. For some women, it happens straight away. Everyone is different.
If the bleeding continues for several weeks, then you will need to be monitored by your doctor, in case you need to take an iron supplement to prevent you becoming anaemic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
Posted 9 Dec 2013 • 2 answers
Posted 6 Jan 2015 • 1 answer
Posted 25 Mar 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer